# SDR CALA2014011300057

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A9405Y231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT SIDEWALL PANEL SUPPORT CORRODED AT STATION 500D & STRINGER 24L.  INSTALLED NEW FWD CARGO LT SUPPORT BRACKET PN 143A9405Y231 AT STATION 500D STRINGER 24L IAW DRAWING 143A1225 REV-AH & SRM 51-40-02.
